Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Morristown, TN

July 22, 2015Morgan County, Roane County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jul 22, 2015, 6:08 PM EDT for Morgan County, Roane County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2015, 6:08 PM EDT (22:08 UTC)
Expired
Jul 22, 2015, 9:15 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 112 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WGUS54 KMRX 222208
FFWMRX
TNC129-145-230115-
/O.NEW.KMRX.FF.W.0015.150722T2208Z-150723T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
608 PM EDT WED JUL 22 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ROANE COUNTY IN EAST TENNESSEE...
  SOUTHEASTERN MORGAN COUNTY IN EAST TENNESSEE...

* UNTIL 915 PM EDT
    
* AT 607 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KINGSTON...ROCKWOOD...MIDTOWN...HARRIMAN...OAKDALE...PINE ORCHARD
  AND DEARMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3586 8464 3589 8469 3590 8470 3590 8468
      3598 8471 3600 8473 3602 8460 3601 8449
      3599 8443 3590 8448 3586 8457

$$
1 follow-up statement
977 
WGUS74 KMRX 222320
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
720 PM EDT WED JUL 22 2015

TNC129-145-230115-
/O.CON.KMRX.FF.W.0015.000000T0000Z-150723T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROANE TN-MORGAN TN-
720 PM EDT WED JUL 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
NORTHWESTERN ROANE AND SOUTHEASTERN MORGAN COUNTIES...

AT 719 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN HAVE 
ALREADY FALLEN. FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSTON...ROCKWOOD...MIDTOWN...HARRIMAN...OAKDALE...PINE ORCHARD AND
DEARMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3586 8464 3589 8469 3590 8470 3590 8468
      3598 8471 3600 8473 3602 8460 3601 8449
      3599 8443 3590 8448 3586 8457

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:12 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 22, 3:12 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
312 PM EDT WED JUL 22 2015

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
ONGOING CONVECTION IN THE SOUTHERN HALF OF OUR AREA IS ASSOCIATED
WITH AN MCV...WHICH THE MESOSCALE MODELS APPEAR TO BE HANDLING WELL
SO FAR. MODELS AND EXTRAPOLATION OF RADAR TRENDS TAKE THIS FEATURE
ACROSS THE SOUTHERN TN VALLEY AND SW NC THROUGH THE LATE
AFTERNOON...EXITING OUR AREA AROUND 00Z. CURRENT ANALYSIS OF
CONVECTIVE PARAMETERS DO NOT INDICATE MUCH SEVERE POTENTIAL. ANY
SHOWERS NORTH OF TYS SHOULD REMAIN ISOLATED IN COVERAGE WHERE
MOISTURE AND INSTABILITY ARE LESS FAVORABLE. POPS WILL DROP OFF
QUICKLY AFTER 00Z...WITH A DRY PERIOD COMING AFTER MIDNIGHT.

THE WESTERLY FLOW FROM 850-300 MB CONTINUES THROUGH TOMORROW...WHICH
WILL CONTINUE TO BRING UPSTREAM DISTURBANCES INTO OUR AREA. THE
NAM BRINGS THE ONE NOW OVER THE OZARK REGION INTO OUR AREA THURSDAY
MORNING...AND THE GFS IS IN BASIC AGREEMENT. THERE WILL ALSO BE A
SURFACE BOUNDARY NEARBY...WHICH THE NAM PLACES E-W ALONG THE
TN/KY/VA BORDER. SO WILL BRING POPS BACK UP TO THE CHANCE RANGE IN
WESTERN SECTIONS LATE TONIGHT/EARLY TOMORROW. PLENTY OF IN-SITU
MOISTURE...WITH PW IN THE 1.75 TO 2 INCH RANGE...AND THE SURFACE
BOUNDARY WILL WARRANT POPS IN THE LIKELY RANGE FOR TOMORROW
AFTERNOON. TALL SKINNY CAPE PROFILES IN MODEL SOUNDINGS SUGGEST A
LOW THREAT OF SEVERE...AND A GREATER THREAT OF HEAVY RAIN AND
LOCALIZED FLOODING. TRAINING OF CELLS ALONG THE BOUNDARY MAY BE A
CONCERN. THERE IS UNCERTAINTY ON THE TIMING OF THE BEST FORCING AND
THE POSITION OF THE BOUNDARY...SO WILL NOT ISSUE A FLASH FLOOD
WATCH AT THIS TIME. WITH EXPECTED PRECIP AND CLOUD COVER...HIGHS
TOMORROW WILL BE IN THE LOWER TO MID 80S.

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...AT THE START OF THIS
PERIOD...ON FRIDAY MORNING...WE ARE IN AN UPPER LEVEL NW FLOW
BETWEEN THE UPPER TROUGH OVER NEW ENGLAND AND THE UPPER RIDGE OVER
TEXAS AND THE GULF OF MEXICO.  THE OLD FRONTAL BOUNDARY IS FORECAST
TO HAVE SAGGED SOUTH OF THE AREA.  AS THE TROUGH MOVES EAST...THE
RIDGE SWELLS NORTH AND EAST AND STARTS TO INFLUENCE OUR AREA BY
SUNDAY...AND REALLY THROUGH THE REMAINDER OF THE FORECAST.
HOWEVER...THERE WILL BE A COUPLE OF TIMES WHERE SHORTWAVE TROUGHS
RIDING EASTWARD THROUGH THE GREAT LAKES CUT INTO THE NORTHERN AND
EASTERN PARTS OF THE RIDGE...AND MIGHT ALLOW SOME ORGANIZED LIFT
AND A VERY WEAK RIPPLE OF A SHORTWAVE TO SWEEP THROUGH THE AREA.

AT ANY RATE...THIS PATTERN FOR SUNDAY THROUGH WEDNESDAY...WITH THE
UPPER RIDGE BEING THE DOMINANT FEATURE...WILL OFFER BELOW NORMAL
PRECIP AND ABOVE NORMAL TEMPERATURES...ESPECIALLY OVER THE SOUTHERN
SECTIONS...BUT WE WILL NOT BE UNDER THE CENTER OF THE HIGH...SO
STILL SOME AFTERNOON AND EVENING CONVECTION POSSIBLE MOST DAYS.

BACK TO FRIDAY...BEFORE THE RIDGE SWELLS...LOOKS LIKE THERE WILL BE
A WEAK CLIPPER MOVING THROUGH THE AREA IN THE NW FLOW...WILL KEEP
POPS OVER MOST OF THE AREA...EVEN THOUGH POST-FRONTAL
SETTING...LOOKS LIKE ENOUGH MOISTURE AND INSTABILITY TO GET AT LEAST
ISOLATED TO SCATTERED CONVECTION.  FOR SATURDAY...WILL ONLY HAVE
POPS IN THE EASTERN MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             73  84  71  90 /  30  70  40  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  70  82  69  86 /  20  70  30  30
OAK RIDGE, TN                       70  83  69  87 /  20  70  30  20
TRI CITIES AIRPORT, TN              67  83  64  84 /  20  50  20  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

DGS/GM
Hazardous weather outlook, Jul 22, 4:51 AM EDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
451 AM EDT WED JUL 22 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-230900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
451 AM EDT WED JUL 22 2015 /351 AM CDT WED JUL 22 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jul 22, 3:34 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
234 PM CDT WED JUL 22 2015

TNZ098-222015-
MARION TN-
234 PM CDT WED JUL 22 2015

SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 315 PM CDT...

AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KIMBALL...OR NEAR JASPER...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...SOUTH PITTSBURG...KIMBALL...ORME AND HALETOWN (GUILD).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8579 3500 8585 3516 8581 3513 8539
      3511 8539 3510 8538 3504 8540 3504 8541
      3500 8543 3498 8548
TIME...MOT...LOC 1934Z 275DEG 25KT 3507 8570

DGS
Special weather statement, Jul 22, 3:51 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 PM EDT WED JUL 22 2015

TNZ098-099-222030-
MARION TN-HAMILTON TN-
351 PM EDT WED JUL 22 2015

SIGNIFICANT WEATHER ADVISORY FOR MARION...AND HAMILTON COUNTIES UNTIL
430 PM EDT/330 PM CDT/...

AT 351 PM EDT /251 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR JASPER...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...JASPER...SIGNAL MOUNTAIN...WALDEN...WHITWELL...
KIMBALL...RIDGESIDE...HARRISON...FAIRMOUNT...RED BANK...
COLLEGEDALE...POWELLS CROSSROADS...MARTIN SPRINGS...HALETOWN
(GUILD)...OOLTEWAH AND EAST BRAINERD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8571 3519 8562 3518 8539 3515 8539
      3517 8535 3515 8501 3513 8503 3508 8501
      3499 8503
TIME...MOT...LOC 1951Z 281DEG 21KT 3505 8557

DH
Special weather statement, Jul 22, 3:58 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EDT WED JUL 22 2015

TNZ100>102-222045-
BRADLEY TN-WEST POLK TN-EAST POLK TN-
358 PM EDT WED JUL 22 2015

SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...WEST POLK...AND EAST POLK
COUNTIES UNTIL 445 PM EDT...

AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEVELAND...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...BENTON...DUCKTOWN...EAST CLEVELAND...WILDWOOD LAKE...
SOUTH CLEVELAND...TASSO...PARKSVILLE...WATERVILLE...TURTLETOWN...
RELIANCE...BIG FROG MOUNTAIN...ARCHVILLE AND HOPEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3509 8495 3527 8491 3526 8475 3525 8470
      3524 8470 3525 8467 3522 8437 3522 8435
      3520 8435 3521 8433 3521 8429 3499 8435
      3499 8454
TIME...MOT...LOC 1958Z 281DEG 20KT 3517 8484

DH
Special weather statement, Jul 22, 4:32 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
432 PM EDT WED JUL 22 2015

TNZ099>102-222115-
BRADLEY TN-HAMILTON TN-WEST POLK TN-EAST POLK TN-
432 PM EDT WED JUL 22 2015

SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...HAMILTON...WEST POLK...AND
EAST POLK COUNTIES UNTIL 515 PM EDT...

AT 432 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIDGESIDE...OR NEAR CHATTANOOGA...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...RIDGESIDE...HARRISON...WILDWOOD LAKE...
SOUTH CLEVELAND...RED BANK...COLLEGEDALE...OOLTEWAH...EAST
BRAINERD...PARKSVILLE...CONASAUGA...WATERVILLE...FLINT SPRINGS...BIG
FROG MOUNTAIN...GAP SPRINGS AND MCDONALD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8535 3513 8529 3513 8444 3499 8447
TIME...MOT...LOC 2032Z 278DEG 29KT 3504 8518

DH
Local storm report, Jul 22, 5:20 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
520 PM EDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     NON-TSTM WND DMG 5 SE CHATTANOOGA        35.01N 85.19W
07/22/2015                   HAMILTON           TN   911 CALL CENTER

            POWER LINES DOWN NEAR WAL MART IN THE EASTGATE AREA.

&&

TDOYLE
Local storm report, Jul 22, 5:22 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
522 PM EDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     5 SE CHATTANOOGA        35.01N 85.19W
07/22/2015                   HAMILTON           TN   911 CALL CENTER

            POWER LINES DOWN NEAR WAL MART IN THE EASTGATE AREA.

&&

TDOYLE

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:56 PM EDTSpecial Weather StatementMRXHamilton49 min
Jul 22, 3:34 PM EDTSpecial Weather StatementMRXMarion41 min
Jul 22, 3:51 PM EDTSpecial Weather StatementMRXMarion39 min
Jul 22, 3:58 PM EDTSpecial Weather StatementMRXBradley, Polk47 min
Jul 22, 4:32 PM EDTSpecial Weather StatementMRXPolk43 min
Jul 22, 4:37 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton113 min
Jul 22, 4:40 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton32 min
Jul 22, 5:51 PM EDTAreal Flood AdvisoryMRXMorgan, Roane3 hr

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.